Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 618380, 9 pages
http://dx.doi.org/10.1155/2015/618380
Research Article

Block Preconditioners for Complex Symmetric Linear System with Two-by-Two Block Form

School of Mathematics and Statistics, Anyang Normal University, Anyang 455000, China

Received 31 May 2015; Accepted 4 August 2015

Academic Editor: Chih-Cheng Hung

Copyright © 2015 Shi-Liang Wu and Cui-Xia Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shi-Liang Wu and Cui-Xia Li, “Block Preconditioners for Complex Symmetric Linear System with Two-by-Two Block Form,” Mathematical Problems in Engineering, vol. 2015, Article ID 618380, 9 pages, 2015. https://doi.org/10.1155/2015/618380.